American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 145 found      Go to page: 1 2 3 4 5

[91] Wei Yue Ding. A generalization of the Poincar\'e-Birkhoff theorem . Proc. Amer. Math. Soc. 88 (1983) 341-346. MR 695272.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[92] J. M. Borwein. Completeness and the contraction principle . Proc. Amer. Math. Soc. 87 (1983) 246-250. MR 681829.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[93] Solomon Leader. Uniformly contractive fixed points in compact metric spaces . Proc. Amer. Math. Soc. 86 (1982) 153-158. MR 663887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[94] Ira Rosenholtz. Counting fixed points . Proc. Amer. Math. Soc. 86 (1982) 341-344. MR 667303.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] J. Cano. Common fixed points for a class of commuting mappings on an interval . Proc. Amer. Math. Soc. 86 (1982) 336-338. MR 667301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[96] Thakyin Hu and Harvey Rosen. Locally contractive and expansive mappings . Proc. Amer. Math. Soc. 86 (1982) 656-662. MR 674100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[97] Mau Hsiang Shih and Cheh Chih Yeh. On fixed point theorems of contractive type . Proc. Amer. Math. Soc. 85 (1982) 465-468. MR 656125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] Ch’i Lin Yen. Fixed points of nonexpansive condensing multivalued mappings on metric spaces . Proc. Amer. Math. Soc. 84 (1982) 415-419. MR 640244.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[99] J. F. McClendon. Fixed points of subopen multifunctions . Proc. Amer. Math. Soc. 84 (1982) 425-428. MR 640246.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[100] Lech Pasicki. A fixed point theory for multivalued mappings . Proc. Amer. Math. Soc. 83 (1981) 781-789. MR 630055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[101] Shih Sen Chang. A common fixed point theorem for commuting mappings . Proc. Amer. Math. Soc. 83 (1981) 645-652. MR 627712.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[102] Lex G. Oversteegen and E. D. Tymchatyn. On atriodic tree-like continua . Proc. Amer. Math. Soc. 83 (1981) 201-204. MR 620013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] W. A. Kirk. An abstract fixed point theorem for nonexpansive mappings . Proc. Amer. Math. Soc. 82 (1981) 640-642. MR 614894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[104] M. Maiti and A. C. Babu. On subsequential limit points of a sequence of iterates . Proc. Amer. Math. Soc. 82 (1981) 377-381. MR 612723.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[105] Dale E. Alspach. A fixed point free nonexpansive map . Proc. Amer. Math. Soc. 82 (1981) 423-424. MR 612733.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[106] John R. Martin. Fixed point sets of ${\rm LC}\sp{\infty }$, $C\sp{\infty }$\ continua . Proc. Amer. Math. Soc. 81 (1981) 325-328. MR 593482.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[107] H. L. Smith and C. A. Stuart. A uniqueness theorem for fixed points . Proc. Amer. Math. Soc. 79 (1980) 237-240. MR 565346.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[108] A. Lau. Plane continua and transformation groups . Proc. Amer. Math. Soc. 78 (1980) 608-610. MR 556642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[109] Sam B. Nadler. Fixed points for confluent maps onto disks . Proc. Amer. Math. Soc. 78 (1980) 116-118. MR 548096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[110] Jean-Pierre Aubin and Jerrold Siegel. Fixed points and stationary points of dissipative multivalued maps . Proc. Amer. Math. Soc. 78 (1980) 391-398. MR 553382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[111] K. M. Das and K. Viswanatha Naik. Common fixed-point theorems for commuting maps on a metric space . Proc. Amer. Math. Soc. 77 (1979) 369-373. MR 545598.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[112] Arne Brøndsted. Common fixed points and partial orders . Proc. Amer. Math. Soc. 77 (1979) 365-368. MR 545597.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[113] Gerald Jungck. Periodic and fixed points, and commuting mappings . Proc. Amer. Math. Soc. 76 (1979) 333-338. MR 537100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[114] Ludvik Janos, Hwei Mei Ko and Kok Keong Tan. Edelstein's contractivity and attractors . Proc. Amer. Math. Soc. 76 (1979) 339-344. MR 537101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[115] Brian Fisher. Quasicontractions on metric spaces . Proc. Amer. Math. Soc. 75 (1979) 321-325. MR 532159.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[116] Harvey Rosen. Fixed points of sequences of locally expansive maps . Proc. Amer. Math. Soc. 72 (1978) 387-390. MR 507344.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[117] R. K. Bose and R. N. Mukherjee. On fixed points of nonexpansive set-valued mappings . Proc. Amer. Math. Soc. 72 (1978) 97-98. MR 0488002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[118] Jean E. Roberts. A stronger Borsuk-Ulam type theorem for proper $Z\sb{p}$-actions on ${\rm mod}\ p$ homology $n$-spheres . Proc. Amer. Math. Soc. 72 (1978) 381-386. MR 507343.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[119] Ludvik Janos and J. L. Solomon. A fixed point theorem and attractors . Proc. Amer. Math. Soc. 71 (1978) 257-262. MR 0482716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[120] J. L. Solomon and Ludvik Janos. Even continuity and the Banach contraction principle . Proc. Amer. Math. Soc. 69 (1978) 166-168. MR 0500891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 145 found      Go to page: 1 2 3 4 5